# SDR UALA2008111303354

- Difficulty date: June 12, 2008
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 57,733 hours, 31,393 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE SKIN IS WORN.  PER UA-EVA-71666 DAMAGED AREA BLENDED OUT PER SRM 57-41-01.  PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 200 FLT HOURS.
